# SDR CALA2021060700807

- Difficulty date: June 7, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N4873U
- Make and model: Airbus A319-132
- Aircraft serial: 2004
- Aircraft time: 47,674 hours, 30,573 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK/BUSH REPAIR AT RH FR16 DOUBLE JOGGLE AREA OUTER FLANGE FA STENER HOLE CRACK REF ECRA 5100-03068 CSN INTERNAL REPAIR LIST FIG 5 ITEM 53-005. REF HAECO NRWC9440148 ACCOMPLISHED GVI WITH NO FINDING VALIDATED REPAIR. REF AIRBUS RDAS 80294360/003/2017 ISSUE A THIS EXISTING WAS RECORDED ON CSN INTERNAL REPAIR LIST FIG 5 ITEM 53-005 AND R RE-EVALUATED DURING HMV-2 PER EC/RA #5100-03068 REV A THIS IS A PERMANENT REPAIR CATEGORY B NEEDS REPAET INSPECTION FOR HOLE #5 AND #6 RH THRESHOLD IS 3840 FLIGHT CYCLES FLIGHT HOURS NOT EFFECTED INITIAL THRESHOLD IS 3840 FLIGHT CYCLES. DIP APPROVED FOR CARRY TO BE RE-EVALUATED DURING HMV-2 PER EC/RA # 5100-03068 REV A THIS IS A PERMANENT REPAIR CATEGORY "B" NEEDS REPEAT INSPECTION FOR HOLE #5 AND #6 RH THRESHOLD IS 3840 FLIGHT CYCLES FLIGHT HOURS NOT EFFECTED INITIAL THRESHOLD IS 3840 FLIGHT CYCLES. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
